Bulletin of the Belgian Mathematical Society - Simon Stevin

On the existence of infinitely many periodic solutions for second-order ordinary $p$-Laplacian systems

Qiongfen Zhang and X.H. Tang

Full-text: Open access

Abstract

By using minimax methods in critical point theory, some new existence theorems of infinitely many periodic solutions are obtained for a second-order ordinary $p$-Laplacian system. The results obtained generalize many known works in the literature.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 19, Number 1 (2012), 121-136.

Dates
First available in Project Euclid: 7 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1331153413

Digital Object Identifier
doi:10.36045/bbms/1331153413

Mathematical Reviews number (MathSciNet)
MR2952800

Zentralblatt MATH identifier
1246.34042

Subjects
Primary: 34C25: Periodic solutions 58E05: Abstract critical point theory (Morse theory, Ljusternik-Schnirelman (Lyusternik-Shnirel m an) theory, etc.) 70H05: Hamilton's equations

Keywords
Periodic solution Minimax methods Critical point Ordinary $p$-Laplacian system

Citation

Zhang, Qiongfen; Tang, X.H. On the existence of infinitely many periodic solutions for second-order ordinary $p$-Laplacian systems. Bull. Belg. Math. Soc. Simon Stevin 19 (2012), no. 1, 121--136. doi:10.36045/bbms/1331153413. https://projecteuclid.org/euclid.bbms/1331153413


Export citation